Exact solitary wave solutions to the new (3+1)-dimensional generalized Kadomtsev-Petviashvili equation


SÖNMEZOĞLU A. , EKİCİ M. , Moradi M., Mirzazadeh M., Zhou Q.

OPTIK, vol.128, pp.77-82, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 128
  • Publication Date: 2017
  • Doi Number: 10.1016/j.ijleo.2016.10.014
  • Title of Journal : OPTIK
  • Page Numbers: pp.77-82

Abstract

The new (3 + 1)-dimensional generalized Kadomtsev-Petviashvili equation, which was introduced by Wazwaz and El-Tantawy in 2016, has been studied analytically. There are two tools of integration are employed to solve this mathematical-physical model. First, We reported the solitary wave solutions including the dark and singular solitons using the generalized Kudryashov method. Then we obtained the hyperbolic traveling wave solutions, trigonometric traveling wave solutions and rational function solutions with the help of the G'/G-expansion method, these solutions can be reduced solitary wave solutions and periodic wave solutions under some particular cases. (C) 2016 Elsevier GmbH. All rights reserved.